# SDR 8EKA20161004016

- Difficulty date: October 4, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N437CA
- Make and model: Casa C212CC
- Aircraft serial: CA180
- Aircraft time: 19,426 hours, 20,014 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Part number: LN93556X8
- Condition: Cracked
- Location: Flap Handle
- Part time: 19,426 hours, 20,014 cycles
- Component: Flap Handle, Casa
- Component part number: 21246607021
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLAP SELECTOR HANDLE BECAME VERY LOOSE DURING TAXI. RETURNED TO BLOCKS UPON DISCOVERY. NO INCIDENT REPORTED. FOUND ONE OF THE BOLTS HOLDING FLAP HANDLE CRACKED & PARTIALLY SHEARED.
